# SDR C2XA08RI118

- Difficulty date: August 23, 2008
- Submitted: September 12, 2008
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 16,090 hours, 8,534 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 01078
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2123 EWR FLIGHT CREW REPORTED SMELL OF SMOKE NEAR SEAT 1A.  EWR MX R&R LIGHT CONTROL MODULE IAW EMB 145 AMM 33-21-01 AND PERFORMED OPS CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
